# SDR DALA2022012000407

- Difficulty date: January 18, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 81,396 hours, 16,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1806 3L EXIT SIGN FELL OFF ON LANDING, CORRECTIVE ACTION: RESECURED EXIT SIGN LIGHT TO HOLDER PER B767 AMM 31-57 A/C OK FOR SVC (8269944)
